MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ILS 29MM, STRAIGHT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ILS 29MM, STRAIGHT; STAPLE, IMPLANTABLE
Model Number SDH29A
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unknown.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified. .
 
Event or Problem Description
It was reported that during radical resection of right colon cancer surgery, when severing intestinal tissue , after fired, noted the staples malformed.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
ILS 29MM, STRAIGHT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12016365
Report Number3005075853-2021-03381
Device Sequence Number14555064
Product Code GDW
UDI-Device Identifier10705036003533
UDI-Public10705036003533
Combination Product (Y/N)N
PMA/510(K) Number
K983536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberSDH29A
Device Catalogue NumberSDH29A
Device Lot NumberR40340
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/17/2021
Patient Sequence Number1
Patient Age66 YR
Patient Weight70